MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1034/j.1600-0420.2000.078005580.x

Медицинская библиотека · Acta ophthalmologica Scandinavica · 2000

Visual field defects in patients taking vigabatrin.

Midelfart A, Midelfart E, Brodtkorb E

СтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To investigate visual field loss in patients on long-term treatment with the antiepileptic drug vigabatrin, recently reported to cause visual disturbances.

METHODS

Eighteen patients taking vigabatrin for 0.5-9.5 years were examined with automated perimetry up to 60 degrees from fixation using the Humphrey Field Analyser. Five patients with epilepsy receiving other medications served as controls. Patients found to have a visual field defect underwent ophthalmologic examination.

RESULTS

Among the 18 patients in the vigabatrin group, visual field defects categorised as mild were revealed in 6 right eyes (33%) and 8 left eyes (44.4%), while defects categorised as severe were found in 9 right eyes (50%) and 8 left eyes (44.4%). The majority of the defects (66.7% in the right eye) were peripheral constriction with nasal predominance. The location of the defects was confirmed in 8 patients also tested with Kowa AP340 perimetry.

CONCLUSION

According to our results, visual field defects among the patients on vigabatrin therapy may occur more frequently than previously recognised.

Для цитирования: Midelfart A, Midelfart E, Brodtkorb E. Visual field defects in patients taking vigabatrin.. Acta ophthalmologica Scandinavica. 2000. DOI: 10.1034/j.1600-0420.2000.078005580.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.